# SDR SWAA2022041261710

- Difficulty date: December 12, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 40,239 hours, 23,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN MULTIPLE AREAS OF FCB FLOOR TO SIDEWALL SHEILD STA 500 TO 500A RBL 24 WL 156 / REMOVED AND REPLACED SIDEWALL SHIELD STA500 TO 500A RBL24 WL156 IAW SRM 51-40-02 AND DWG 146A0080 REV:- 59899U 19DEC19
